MAUDE Adverse Event Report: MEDTRONIC MINIMED SENSOR MMT-7020B ENLITE3 US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC MINIMED SENSOR MMT-7020B ENLITE3 US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-7020B
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 02/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that they had experienced high blood glucose.The customer's blood glucose level was rising to 460 mg/dl.The customer treated with the insulin pump.It was also stated that the cannula was bent.The customer declined troubleshoot.It was also stated that the cannula was bent.The insulin pump will not be returned for the analysis.
 
Additional Manufacturer Narrative
Additional information has been received which was not included with the initial medwatch report.The additional information has been provided with this report.

Brand Name
SENSOR MMT-7020B ENLITE3 US
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key7273299
Report Number2032227-2018-01497
Device Sequence Number13494025
Product Code OZP
UDI-Device Identifier00643169704060
UDI-Public(01)00643169704060(017)20190113
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 03/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/13/2019
Device Model NumberMMT-7020B
Device Catalogue NumberMMT-7020B
Device Lot NumberA138
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/05/2018
Supplement Date Received by Manufacturer02/05/2018
Initial Report FDA Received Date02/15/2018
Supplement Report FDA Received Date03/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient Weight77